# SDR SWIA200312192

- Difficulty date: July 12, 2003
- Submitted: July 21, 2003
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 5,292 hours, 4,078 cycles
- Engine: Ge CF34*
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Condition: Malfunctioned
- Location: Lt Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT SPOILERS FAULT MESSAGE. INSTALLED SERVICEABLE INBOARD AND OUTBOARD FLIGHT SPOILER PCU'S ON LEFT FLIGHT SPOILER IAW CRJ MM 27-62-01. OPS AND LEAK CHECKS GOOD.  OB - PN OFF/ON 27000-7  SN OFF 5147.  IB-PN OFF/ON 27000-7  SN OFF 3313.
